Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV or side effect of PEP?
Aug 9, 2005

Hi, It is little more than two weeks that I was put on PEP (Combivir). I think I could tolerate the medicine initially. But recently (for the past three days) I started having joint pains in my left elbow and sometimes in the left knee. I also started having profuse night sweats lately. I read an internet report saying fever,joint pain and night sweats are probable signs of P24 antigen formation and hence related to early HIV infection. This report was published in 1997 by JHU. I think I can attribute the night sweat to my stress and anxiety. Can I? What is your opinion about these symptoms? Do they indicate Combivir side effects or HIV infection? With Regards, M

Response from Dr. Henry

The symptoms you describe are non-specific and generally would not be due to either HIV infection of Combivir. KH



Previous
Why am I not losing weight?
Next
High liver tests and STI.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement